# SDR SCNA20250624227

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 24,430 hours, 14,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mount
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE NOT INSTALLED PROPERLY.  LOWER MOUNT BALL NOT IN MOUNT.  SLIDE IS HANGING AWAY FROM DOOR REINSTALLED R2 SLIDE PER AMM 25-66-01 RII ACCOMPLISHED OF DOOR SLIDE INSTALLATION.
